Generalized duration models and optimal estimation using estimating functions

Liang, You, Ravishanker, Nalini, Thavaneswaran, Aerambamoorthy . Annals of the Institute of Statistical Mathematics 2015. 67 (1) :129-156

Locate this article in:

Bibtex

@article{CIS-407185,
  Author = {Liang, You and Ravishanker, Nalini and Thavaneswaran, Aerambamoorthy},
  Title = {Generalized duration models and optimal estimation using estimating functions},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {67},
  Number = {1},
  Year = {2015},
  Pages = {129--156},
  Keywords = {}
}

Similar articles